MathSciNet Relay Station
MathSciNet bibliographic data
MR2392582 14C20
Wolfe, A. Cones and asymptotic invariants of multigraded systems of ideals. J. Algebra 319 (2008), no. 5, 1851–1869.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement